# SDR USAA2011122700036

- Difficulty date: December 26, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 55,472 hours, 20,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMS - CREW REPORTS NOT POSSIBLE TO DISARM AFT DOOR 4L. RE-ATTACHED GIRT BAR ON DOOR 4L.
